# SDR CA140305003

- Difficulty date: February 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,450 hours
- Engine: Pwc PW150A
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Frozen
- Location: Aft Service
- Part time: 2,857 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL THE AFT SERVICE DOOR WAS FOUND FROZEN AND WOULD NOT OPEN.  THE DOOR WAS THAWED AS THERE WAS A SIGNIFICANT BUILD UP OF FROST ON THE DOOR SEAL. THERE WERE NO MECHANICAL ISSUES WITH THE DOOR.  SINCE THIS DOOR IS CLASSED AS AN EMERGENCY EXIT IT IS REQUIRED TO BE OPERATIONAL.  IT HAS BEEN NOTED INTERNALLY VIA OUR SMS REPORTING, THAT THIS HAS BEEN A COMMON OCCURRENCE DURING EXTREME COLD WEATHER. ACFT TSN 2857, CSN 2110.
